# SDR USAAD00128

- Difficulty date: August 9, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 43,001 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLT-MCI - FLT 935 - AT APPROXIMATELY 23,000 FT, THE FLIGHT ATTENDANT REPORTED THE RIGHT ENGINE MADE AN ODD SOUND.  ALL ENGINE INDICATIONS WERE NORMAL.  AT ABOUT 31,000 FEET, THE RIGHT ENGINE VIBRATION GAUGE OFF SCALE HIGH.  THE ENGINE THROTTLE WAS PULLED BACK TO IDLE AND THE AIRCRAFT DIVERTED TO BNA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE.  (M)
